# SDR DL72E992066

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163246A
- Condition: Repaired
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER CLOSEOUT ANGLE WAS FOUND CRACKED 34 FROM IB END.  THE ANGLE WAS REPAIRED PER MM 57-52-0, FIG 802 BY INSTALLING A SPLICE DOUBLER AND NEW SECTION OF ANGLE.
